Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The volume of a hyperbolic $ 3$-manifold with Betti number $ 2$

Authors: Marc Culler and Peter B. Shalen
Journal: Proc. Amer. Math. Soc. 120 (1994), 1281-1288
MSC: Primary 57M50; Secondary 20H10
MathSciNet review: 1205485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ M$ is a closed orientable hyperbolic $ 3$-manifold with first Betti number $ 2$ then the volume of $ M$ exceeds $ 0.34$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M50, 20H10

Retrieve articles in all journals with MSC: 57M50, 20H10

Additional Information

PII: S 0002-9939(1994)1205485-6
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia